# SDR AUS20030525

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987003
- Condition: Failed
- Location: Hf Comms
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HF SYSTEM UNABLE TO TRANSMIT.  RT HF SYSTEM UNABLE TO RECEIVE.   HF COUPLER FAULTY.
